Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Permutations without 3-sequences


Author: John Riordan
Journal: Bull. Amer. Math. Soc. 51 (1945), 745-748
DOI: https://doi.org/10.1090/S0002-9904-1945-08439-0
MathSciNet review: 0013109
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. A. Whitworth, Choice and chance, London, 1901, pp. 102 and 104.
  • 2. Irving Kaplansky, Symbolic solution of certain problems in permutations, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 906-914. MR 11393
  • 3. Irving Kaplansky, Solution of the "probléme des ménages," Bull.Amer.Math. Soc. vol. 49 (1943) pp. 784-785. MR 9006
  • 4. J. Wolfowitz, Additive partition functions and a class of statistical hypotheses, Annals of Mathematical Statistics vol. 13 (1942) pp. 247-279. MR 7238


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08439-0

American Mathematical Society